# SDR CALA2014012890256

- Difficulty date: January 27, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 48,742 hours, 18,613 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING AT 1000 FEET WE GOT AMBER REV FAULT THEN CAP PITOT ANTI-ICE FAULT THEN LG DISAGREE.  CFDS SHOWS LT LG EXT PROX SENSOR 23GA TARGET POSITION.
